# SDR SWIA2021062859023

- Difficulty date: April 8, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319 S26l-25r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON FRAME AT FS 319 FROM STGR 26L TO STGR 25R.     (C-CHECK RO 6/22/2021)    REMOVED AND REPLACED CORRODED FRAME AT FS319 FROM STR 26L - 25R. REF CRJ900 SRM 51-42-06-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY. NO LEAKS NOTED.
